# SDR 9503753207

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307US
- Make and model: Airbus A320-211
- Aircraft serial: 106
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 7599
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERMEDIATE LAYOVER CHECK, FOUND CORROSION ON THE UPPER FLANGE OF THE SEAT TRACK AT Y = +765, FRAME 18.  CORROSION WAS AT A NUT CLIP LOCATION.  REPAIRED PER NWA EA 32-96360.
